Table of Contents
ISRN Geometry
Volume 2013 (2013), Article ID 732432, 12 pages
http://dx.doi.org/10.1155/2013/732432
Research Article

On Twisted Products Finsler Manifolds

1Faculty of Science, Department of Mathematics, Arak University, Arak 38156-8-8349, Iran
2Faculty of Science, Department of Mathematics, Qom University, Qom 3716146611, Iran

Received 16 May 2013; Accepted 10 June 2013

Academic Editors: I. Biswas and A. Borowiec

Copyright © 2013 E. Peyghan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. K. Beem, P. E. Ehrlich, and K. L. Easley, Global Lorentzian Geometry, vol. 202 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 2nd edition, 1996. View at MathSciNet
  2. G. Ganchev and V. Mihova, “Riemannian manifolds of quasi-constant sectional curvatures,” Journal für die Reine und Angewandte Mathematik, vol. 522, pp. 119–141, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  3. B. O'Neill, Semi-Riemannian Geometry: With Applications to Relativity, vol. 103 of Pure and Applied Mathematics, Academic Press, New York, NY, USA, 1983. View at MathSciNet
  4. M. Lohnherr and H. Reckziegel, “On ruled real hypersurfaces in complex space forms,” Geometriae Dedicata, vol. 74, no. 3, pp. 267–286, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  5. B.-Y. Chen, F. Dillen, L. Verstraelen, and L. Vrancken, “Lagrangian isometric immersions of a real-space-form Mn(c) into a complex-space-form Mn(4c),” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 124, no. 1, pp. 107–125, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  6. N. Koike, “The decomposition of curvature netted hypersurfaces,” Geometriae Dedicata, vol. 54, no. 1, pp. 1–11, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  7. B.-y. Chen, Geometry of Submanifolds and its Applications, Science University of Tokyo, Tokyo, Japan, 1981. View at MathSciNet
  8. R. Ponge and H. Reckziegel, “Twisted products in pseudo-Riemannian geometry,” Geometriae Dedicata, vol. 48, no. 1, pp. 15–25, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  9. B.-Y. Chen, “Twisted product CR-submanifolds in Kaehler manifolds,” Tamsui Oxford Journal of Mathematical Sciences, vol. 16, no. 2, pp. 105–121, 2000. View at Google Scholar · View at MathSciNet
  10. L. Kozma, I. R. Peter, and H. Shimada, “On the twisted product of Finsler manifolds,” Reports on Mathematical Physics, vol. 57, no. 3, pp. 375–383, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  11. M. Matsumoto and C. Shibata, “On semi-C-reducibility, T-tensor= 0 and S4-likeness of Finsler spaces,” Journal of Mathematics of Kyoto University, vol. 19, no. 2, pp. 301–314, 1979. View at Google Scholar · View at MathSciNet
  12. B. Najafi, Z. Shen, and A. Tayebi, “Finsler metrics of scalar flag curvature with special non-Riemannian curvature properties,” Geometriae Dedicata, vol. 131, pp. 87–97, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  13. E. Peyghan and A. Heydari, “Conformal vector fields on tangent bundle of a Riemannian manifold,” Journal of Mathematical Analysis and Applications, vol. 347, no. 1, pp. 136–142, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  14. Z. Shen, Differential Geometry of Spray and Finsler Spaces, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2001. View at MathSciNet
  15. M. Matsumoto and S.-I. Hōjō, “A conclusive theorem on C-reducible Finsler spaces,” The Tensor Society, vol. 32, no. 2, pp. 225–230, 1978. View at Google Scholar · View at MathSciNet
  16. D. Bao, S.-S. Chern, and Z. Shen, An Introduction to Riemann-Finsler Geometry, vol. 200 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  17. Z. Shen, “Riemann-Finsler geometry with applications to information geometry,” Chinese Annals of Mathematics B, vol. 27, no. 1, pp. 73–94, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  18. Y. Ichijyō, “Finsler manifolds modeled on a Minkowski space,” Journal of Mathematics of Kyoto University, vol. 16, no. 3, pp. 639–652, 1976. View at Google Scholar · View at MathSciNet
  19. X. Chen and Z. Shen, “On Douglas metrics,” Publicationes Mathematicae Debrecen, vol. 66, no. 3-4, pp. 503–512, 2005. View at Google Scholar · View at MathSciNet
  20. L. Berwald, “Über Parallelübertragung in Räumen mit allgemeiner Massbestimmung,” Jahresbericht der DMV—Deutsche Mathematiker-Vereinigung, vol. 34, pp. 213–220, 1926. View at Google Scholar
  21. M. Matsumoto, “On Finsler spaces with Randers' metric and special forms of important tensors,” Journal of Mathematics of Kyoto University, vol. 14, pp. 477–498, 1974. View at Google Scholar · View at MathSciNet
  22. A. Tayebi and E. Peyghan, “On special Berwald metrics,” Symmetry, Integrability and Geometry, vol. 6, article 008, 9 pages, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  23. S.-I. Amari and H. Nagaoka, Methods of Information Geometry, vol. 191 of Translations of Mathematical Monographs, American Mathematical Society, Providence, RI, USA, 2000. View at MathSciNet
  24. X. Cheng, Z. Shen, and Y. Zhou, “On locally dually flat Finsler metrics,” International Journal of Mathematics, vol. 21, no. 11, pp. 1531–1543, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  25. Q. Xia, “On a class of locally dually flat Finsler metrics of isotropic flag curvature,” Publicationes Mathematicae Debrecen, vol. 78, no. 1, pp. 169–190, 2011. View at Publisher · View at Google Scholar · View at MathSciNet